Editor-in-Chief Ufuk Demirkılıç Frequency Quarterly Abbreviation Turk J Vasc Surg Publisher Turkish National Vascular and Endovascular Surgery Society ISSN 2667-4947 E-ISSN 2667-5080



Turkish Journal of Vascular Surgery 2015 , Vol 24 , Issue 2
Lower Extremity Post-Traumatic Lymphedema Secondary to Accidental Injection of a Veterinary Drug: Case Report
Murat KADAN1, Gökhan ARSLAN1, Gökhan EROL1, Erkan KAYA1, Suat DOĞANCI1, Cengiz BOLCAL1, Ufuk DEMİRKILIÇ1
1Department of Cardiovascular Surgery, Gülhane Military Medical Academy, Ankara DOI : 10.9739/uvcd.2014-40474 Despite improvements in medical technologies, there is still not a holistic approach to lymphatic disorders. However, secondary lymphedema is a preventable form of lymphatic disorders by its association with the underlying etiology. Thus, it is easier to prevent than cure. In this report, we present a patient admitted to our clinic with an interesting traumatic lymphedema secondary to accidental injection of tilmicosin phosphate, which is often used as macrolide antibiotic in veterinary practice. Keywords : Lymphedema; macrolides; necrosis; fibrosis
Viewed : 1430
Downloaded : 914